Am only on my 5th week of MTX tablets. I have been noticing that, in addition to the general feeling of yuckiness after taking them, I am now also feeling quite rough from the 2nd day after taking through to usually the 5th, with a general ‘cold like’ feeling with a mild burning throat and nose.
I'm guessing this is just a side effect and nothing to worry about, as it does seem to happen each time but eases up again, but thought I'd ask if others get this too?
I, stupidly, forgot to ask at my appointment last week even though I'd written down a list of things to ask! I did mention it to the nurse who takes the blood test and she didn't seem concerned, but said you must call immediately if you get any infection, especially a sore throat, and to stop the MTX.
Being new to it all, I am just not sure when or if to think something is worth mentioning to the Gp and don't want to turn into, or be thought of as, a hypochondriac!